# SDR HAIHEEA9256

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066304400
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER INOPERATIVE.
